# SDR CALA2022052501341

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 97,796 hours, 12,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: Failed
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOGPAGE 8503792 CORRECTIVE ACTION FOR EMERGENCY LIGHTING BATTERY FAILED FUNCTIONAL CHECK  - # M33401-R3 DOOR  WAS AN SDR REPORTABLE EVENT AND IDT WAS NOT RECORDED/ACP''D. OPENED PANEL FOR INSPECTION AND CLOSED PANEL AFTER INSPECTION REF AMM33-51-06. PERFORMED IDT INSP OF DOOR 3R EMERGENCY BATTERY M33401. PERFORMED OPERATIONAL CHECK. OPS CHECK NORMAL. NO DEFECTS NOTED. AMM 33-51-06.
